# SDR GTIA2024031637991

- Difficulty date: March 13, 2024
- Submitted: March 16, 2024
- Operation: Air carrier
- Aircraft: N928NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9152
- Aircraft time: 12,898 hours, 5,311 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: NOTREPORTED
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 PASSENGER DOOR ASSIST BOTTLE NEEDS SERVICING-SERVICED R2 PASSENGER ASSIST BOTTLE IAW AMM 52-10-00. LEAK CHECK OK.
